# SDR DXTA200300209

- Difficulty date: December 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 712 hours, 442 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 542
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80 KNOTS FELT STRONG VIBRATION AT THE NOSE GEAR AREA, ABORTED TAKEOFF.  REMOVED AND REPLACED BOTH NOSE WHEEL ASSEMBLIES DUE TO OUT OF BALANCE.  OPS CHECK GOOD, WORK DONE IAW 750 MAINTENANCE MANUAL CHAPTER 32-41-00.
